International Journal of Mathematics and Mathematical Sciences
Volume 19 (1996), Issue 1, Pages 161-169
A note on dual integral equations involving inverse associated Weber-Orr transforms
1Calcutta Mathematical Society, AE-374, Sector-I, Salt Lake City, Calcutta 700 064, India
2Physical and Earth Sciences Division, Indian Statistical Institute 203, B.T. Road, Calcutta 700 035, India
Received 2 July 1992; Revised 30 March 1993
Copyright © 1996 Nanigopal Mandal and B. N. Mandal. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We consider dual integral equations involving inverse associated Weber-Orr transforms. Elementary methods have been used to reduce dual integral equations to a Fredholm integral equation of second kind. Some known results are obtained as special case.